Volume 156

Almost every real quadratic map is either regular or stochastic

Pages 1-78 by Mikhail Lyubich | From volume 156-1

Uniform endomorphisms which are isomorphic to a Bernoulli shift

Pages 79-101 by Christopher Hoffman, Daniel Rudolph | From volume 156-1

Rational maps are $d$-adic Bernoulli

Pages 103-114 by Deborah Heicklen, Christopher Hoffman | From volume 156-1

Deforming Galois representations and the conjectures of Serre and Fontaine-Mazur

Pages 115-154 by Ravi Ramakrishna | From volume 156-1

Zero-cycles and $K$-theory on normal surfaces

Pages 155-195 by Amalendu Krishna, Vasudevan Srinivas | From volume 156-1

The extremal function associated to intrinsic norms

Pages 197-211 by Pengfei Guan | From volume 156-1

Superlogarithmic estimates on pseudoconvex domains and CR manifolds

Pages 213-248 by Joseph J. Kohn | From volume 156-1

Estimates on Green’s functions, localization and the quantum kicked rotor model

Pages 249-294 by Jean Bourgain | From volume 156-1

Parametrizing nilpotent orbits via Bruhat-Tits theory

Pages 295-332 by Stephen DeBacker | From volume 156-1

New refinements of the McKay conjecture for arbitrary finite groups

Pages 333-344 by I. Martin Isaacs, Gabriel Navarro | From volume 156-1

Isoperimetric and isodiametric functions of groups

Pages 345-466 by Mark V. Sapir, Jean-Camille Birget, Eliyahu Rips | From volume 156-2

Isoperimetric functions of groups and computational complexity of the word problem

Pages 467-518 by Jean-Camille Birget, Alexander Yu. Olshankii, Mark V. Sapir | From volume 156-2

A uniform estimate

Pages 519-563 by Christoph Thiele | From volume 156-2

A structure theorem for actions of semisimple Lie groups

Pages 565-594 by Amos Nevo, Robert J. Zimmer | From volume 156-2

$\overline\partial$-regularity for weakly pseudoconvex domains in compact Hermitian symetric spaces with respect to invariant metrics

Pages 595-621 by Yum-Tong Siu | From volume 156-2

The solution of the Kato problem for divergence form elliptic operators with Gaussian heat kernel bounds

Pages 623-631 by Steve Hofmann, Michael Lacey, Alan McIntosh | From volume 156-2

The solution of the Kato square root problem for second order elliptic operators on $\mathbb{R}^n$

Pages 633-654 by Pascal Auscher, Steve Hofmann, Michael Lacey, Alan McIntosh, Philippe Tchamitchian | From volume 156-2

Convex hypersurfaces of prescribed curvature

Pages 655-673 by Bo Guan, Pengfei Guan | From volume 156-2

“Positive” noncommutative polynomials are sums of squares

Pages 675-694 by J. William Helton | From volume 156-2

The direct summand conjecture in dimension three

Pages 695-712 by Raymond C. Heitmann | From volume 156-2

Teichmüller theory and handle addition for minimal surfaces

Pages 713-795 by Matthias Weber, Michael Wolf | From volume 156-3

An infinite Ramsey theorem and some Banach-space dichotomies

Pages 797-833 by W. Timothy Gowers | From volume 156-3

Symmetry classes of alternating-sign matrices under one roof

Pages 835-866 by Greg Kuperberg | From volume 156-3

The approximate tubular neighborhood theorem

Pages 867-889 by Bruce Hughes | From volume 156-3

On asymptotic volume of Finsler tori, minimal surfaces in normed spaces, and symplectic filling volume

Pages 891-914 by Dima Burago, Sergei Ivanov | From volume 156-3

A smooth foliation of the 5-sphere by complex surfaces

Pages 915-930 by Laurent Meersseman, Alberto Verjovsky | From volume 156-3

Matzoh ball soup: heat conductors with a stationary isothermic surface

Pages 931-946 by Rolando Magnanini, Shigeru Sakaguchi | From volume 156-3

$5n$ Minkowski symmetrizations suffice to arrive at an approximate Euclidean ball

Pages 947-960 by Boaz Klartag | From volume 156-3